# SDR COMA9760099

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Part number: 83963
- Condition: Malfunction
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HORIZONTAL STABILIZER WILL ONLY TRIM NOSE DOWN 5 UNITS.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
